# SDR WRLA2006104

- Difficulty date: November 4, 2006
- Submitted: November 6, 2006
- Operation: Air carrier
- Aircraft: N804DE
- Make and model: Doug MD-11
- Aircraft serial: 48475
- Engine: Pwa PW4460
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 891
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4C+12A+150M CHECK IN TPE, FOUND CORROSION AT M/D CABIN SEAT TRACK STA 891 LT SIDE NR 2 SEAT TRACK.  REPAIRED THE DAMAGED AREA FOR SEAT TRACK AT STA891 LT NR 2 SEAT TRACK PER MD-11 SRM 53-70-00 VOL.1 REV38 FIG 1. JOB COMPLETED AND CONDITION CHECK NORMAL.
